scanty periods has many possible causes...it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
I can understand your concern.
Since how long have you been observing this issue?
Is there any pain also associated with your period bleeding?
Kindly get a ultrasound abdomen and pelvis done and consult a gynaecologist in person for further evaluation and management. Best regards.
Dr. Anil kumar jain. Bangalore.
Hello.., polycystic ovarian syndrome is the most common cause for irregular periods in these days. It's due to hormonal imbalance between LG and FSH. Common symptoms are irregular periods, hirsutism, weight gain.. It's long term problem.. Reduction in weight shows significant improvement in pcos... Difficulty in pregnancy is common problem with pcos. Oral contraceptive pills regularise periods with minimal bleeding
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.